# SDR HEEA080530

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,047 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Element
- Part number: 3034508WFC
- Condition: Damaged
- Location: C-Box Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED C-BOX FILTER TO BYPASS. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
